Bulletin of the American Mathematical Society

On $\Gamma$-extensions of algebraic number fields

Kenkichi Iwasawa

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 4 (1959), 183-226.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523193

Mathematical Reviews number (MathSciNet)
MR0124316

Zentralblatt MATH identifier
0089.02402

Citation

Iwasawa, Kenkichi. On $\Gamma$-extensions of algebraic number fields. Bull. Amer. Math. Soc. 65 (1959), no. 4, 183--226. https://projecteuclid.org/euclid.bams/1183523193


Export citation